# SDR 20000516SH009

- Difficulty date: April 28, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N152WE
- Make and model: Beech F90
- Aircraft serial: LA152
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Condition: Chafed
- Location: Ws 39.7 Wing Ctr
- Part time: 5,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL WIRES IN A WIRE BUNDLE WERE  FOUND CHAFED THROUGH TO GROUND ON A LEADING EDGE RIB.  WIRES GOING TO INTERMITTENT GROUND INCLUDE RT AUTOFEATHER WIRE, ELECTRIC HEAT WIRE, BATTERY CHARGE SHUNT-TO-MODULE WIRES.  BUNDLE WAS INSULATED AND SECURED AWAY FROM RIB AFTER REPAIR OF WIRING.  FOUND DURING MFG'S PHASE-4 INSPECTION.    (X)
